# SDR GLBA2001023

- Difficulty date: February 3, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N85GL
- Make and model: Emb EMB-120RT
- Aircraft serial: 12085
- Aircraft time: 26,287 hours, 28,216 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 2050500101
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED T/O, FLIGHT IDLE UNLOCK ANNUNCIATOR ILLUMINATED AT POWER-UP.  INSPECTED FOUND FAULTY PRX SWITCH.  REMOVED AND REPLACED SWITCH, OPS CHECKED SYSTEM GOOD.
